Über Wahrheit und Irrtum in der Mathematik.

Oskar Perron

Jahresbericht der Deutschen Mathematiker-Vereinigung (1911)

  • Volume: 20, page 196-211
  • ISSN: 0012-0456; 1869-7135

How to cite


Perron, Oskar. "Über Wahrheit und Irrtum in der Mathematik.." Jahresbericht der Deutschen Mathematiker-Vereinigung 20 (1911): 196-211. <http://eudml.org/doc/145292>.

author = {Perron, Oskar},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {196-211},
title = {Über Wahrheit und Irrtum in der Mathematik.},
url = {http://eudml.org/doc/145292},
volume = {20},
year = {1911},

AU - Perron, Oskar
TI - Über Wahrheit und Irrtum in der Mathematik.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1911
VL - 20
SP - 196
EP - 211
UR - http://eudml.org/doc/145292
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.